# SDR DALA13002906307

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC ON NR 3 RT MAIN ENTRY DOORWAY UPPER AFT CORNER REP & MOD: SECTION 02D FASTENER HOLES FOUND 01EA CRACK ON BEAR STRAP 9TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA CLASSIFIED AS "MEDIUM" AS MARKED. NR 3 RT MAIN ENTRY DOORWAY UPPER AFT CORNER FASTENER HOLES 01EA CRACK ON BEAR STRAP 9TH HOLE OF 1ST ROW FROM BELOW DOUBLER AREA REPAIRED IAW PRI509724-14AD REV 0,1,3,5 DATED 09 JAN 2013 19:11.P RI 509724-14AD REV 0,1,3,5 COMPARED WITH ERA509724-14AD REV O FOUND IN COMPLIANCE.
